MathSciNet Relay Station
MathSciNet bibliographic data
MR2836005 (2012j:30093) 30D35 (39A50 39B32)
Zhang, Jilong; Gao, Zongsheng; Li, Sheng Distribution of zeros and shared values of difference operators. Ann. Polon. Math. 102 (2011), no. 3, 213–221.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement